Subscribe Now Subscribe Today
Science Alert
 
FOLLOW US:     Facebook     Twitter
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2003 | Volume: 3 | Issue: 2 | Page No.: 71-75
DOI: 10.3923/jas.2003.71.75
Principal Ideal Rings
Ahmet Goksel Agargun

Abstract:
In this paper we continue to extend ring concepts. Here we define principal ideal rings for commutative rings (not necessarily with identity) and prove that this definition is equivalent to the usual definition in the case of a ring with identity. Then we generalize some results for principal ideal rings. We study direct sums, direct summands and quotient rings. We show that every Euclidean ring is a principal ideal ring.
PDF References Citation Report Citation
How to cite this article:

Ahmet Goksel Agargun , 2003. Principal Ideal Rings. Journal of Applied Sciences, 3: 71-75.

DOI: 10.3923/jas.2003.71.75

URL: https://scialert.net/abstract/?doi=jas.2003.71.75

 
COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

       

       

Curve Bottom